Pierre Dybman (dybmapi) wrote,
Pierre Dybman
dybmapi

Little earthquakes...

Another side-effect has started to appear, again after the end of the chemotherapy, which really surprises me.

It's a variant of the neuropathy, this time applying to the feet. While i didn't notice anything strange during my 5 months and 12 sessions, a sort of very weak effect is now present from time to time.

It starts with a numbing of the foot around the heel, when it's cold. this doesn't really affect walking or anything else, but then, once the foot is warmer, there is a sudden small effect when the heel gets back its sensitivity, and i get a strange felling, which i can best describe as having the feet move slightly inside my shoes, in parallel.

Like a little earthquake...as Tori Amos would have put it.

https://www.youtube.com/watch?v=uov7BZDOvFg&list=PLPaztBWnatchmIUY7sstNU4zjrL015lT4&index=12
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments